# SDR ASAA0540210

- Difficulty date: April 11, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 25,102 hours, 13,751 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6548240503
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE EXTERNAL SKIN CHAFED AT LT STAB AFT OF BOTTOM LUG CUTOUT STA 1150-1140.  REMOVED DAMAGED SKIN, FABRICATED AND INSTALLED REPLACEMENT SKIN IAW SRM.  (K)
